# SDR 7AHR2014021282746

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: General aviation
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL CRACKED AT BS 440-460, S25-26L.  CUTOUT DAMAGED AREA AND INSTALLED REPAIR IAW SRM 51-40-3.
